Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 108, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 15, 2019, 3:33 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2019, 3:33 AM EST (08:33 UTC)
- Expired
- Dec 15, 2019, 6:39 PM EST
- In force
- 15 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
882 WHUS71 KPHI 150833 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 333 AM EST Sun Dec 15 2019 ANZ430-431-152145- /O.CAN.KPHI.GL.W.0029.000000T0000Z-191215T1200Z/ /O.NEW.KPHI.SC.Y.0108.191215T0833Z-191215T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 333 AM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>453-152145- /O.CON.KPHI.GL.W.0029.000000T0000Z-191216T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 333 AM EST Sun Dec 15 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Coastal waters of New Jersey. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ454-455-151200- /O.CON.KPHI.GL.W.0029.000000T0000Z-191215T1200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 333 AM EST Sun Dec 15 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 7 feet. * WHERE...Coastal waters of Delaware. * WHEN...Until 7 AM EST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
4 follow-up statements
893 WHUS71 KPHI 151040 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 540 AM EST Sun Dec 15 2019 ANZ454-455-152345- /O.CAN.KPHI.GL.W.0029.000000T0000Z-191215T1200Z/ /O.EXB.KPHI.SC.Y.0108.000000T0000Z-191216T0200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 540 AM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 9 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>453-152345- /O.CON.KPHI.GL.W.0029.000000T0000Z-191216T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 540 AM EST Sun Dec 15 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Coastal waters of New Jersey. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ430-431-152300- /O.CON.KPHI.SC.Y.0108.000000T0000Z-191215T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 540 AM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Delaware Bay. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
266 WHUS71 KPHI 151754 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1254 PM EST Sun Dec 15 2019 ANZ450>453-160000- /O.CON.KPHI.GL.W.0029.000000T0000Z-191216T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 1254 PM EST Sun Dec 15 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Coastal waters of New Jersey. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ430-431-152300- /O.CON.KPHI.SC.Y.0108.000000T0000Z-191215T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1254 PM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Delaware Bay. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-160200- /O.CON.KPHI.SC.Y.0108.000000T0000Z-191216T0200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1254 PM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 9 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
383 WHUS71 KPHI 152037 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 337 PM EST Sun Dec 15 2019 ANZ450>453-160000- /O.CON.KPHI.GL.W.0029.000000T0000Z-191216T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 337 PM EST Sun Dec 15 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Coastal waters of New Jersey. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ430-431-160200- /O.EXT.KPHI.SC.Y.0108.000000T0000Z-191216T0200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 337 PM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Delaware Bay. * WHEN...Until 9 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-160200- /O.CON.KPHI.SC.Y.0108.000000T0000Z-191216T0200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 337 PM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 9 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
150 WHUS71 KPHI 152339 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 639 PM EST Sun Dec 15 2019 ANZ450-451-160600- /O.CAN.KPHI.GL.W.0029.000000T0000Z-191216T0000Z/ /O.NEW.KPHI.SC.Y.0109.191215T2339Z-191216T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 639 PM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 1 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Additional Small Craft Advisory conditions are possible Tuesday into Wedensday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452-453-160045- /O.CAN.KPHI.GL.W.0029.000000T0000Z-191216T0000Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 639 PM EST Sun Dec 15 2019 ...GALE WARNING IS CANCELLED... Winds and seas have subsided, thus the Small Craft Advisory has been cancelled. Additional Small Craft Advisory conditions are possible Tuesday into Wednesday. $$ ANZ430-431-454-455-160045- /O.CAN.KPHI.SC.Y.0108.000000T0000Z-191216T0200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 639 PM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have subsided, thus the Small Craft Advisory has been cancelled. Additional Small Craft Advisory conditions are possible Tuesday into Wednesday. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 14, 9:25 PM EST, 6 hours 8 minutes earlier.
Area forecast discussion, Dec 14, 9:25 PM EST, 6 hours 8 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
925 PM EST Sat Dec 14 2019
.SYNOPSIS...
Strong low pressure will continue to our north tonight into
Sunday. High pressure slides across our area Sunday night, then
shifts to our north and east Monday. A warm front slowly lifts
northward into our area by later Monday, as low pressure tracks
eastward along it and crosses our region during Tuesday. High
pressure builds in later Wednesday through Friday, then weakens
into Saturday.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
No major changes with the late evening update. Precipitation has
mostly moved out of the region, with the exception of some
precipitation possibly clipping the southern Poconos through
late tonight.
Primary surface low is lifting quickly northeast into eastern
Canada. High pressure will begin to slowly build into the
region, but it won't be over our region until tomorrow night.
The pressure gradient will tighten over the area, and this will
be accompanied by a 40-50 kt LLJ. Behind the departing low,
winds shift to the west and increase to 15-20 mph with 30-40 mph
gusts. There may be a few peak gusts approaching 50 mph, but
current thinking is that the 50 mph gusts will neither be
frequent enough nor widespread enough to warrant a Wind
Advisory. Nevertheless, given these winds along with the nearly
saturated ground from the rainfall last night and today may
result in locally minor tree damage.
Lows tonight generally in the 30s.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
High pressure builds into the Ohio Valley on Sunday. It remains
gusty, with west winds 15-20 mph with 30-35 mph gusts through
the day. The high moves offshore Sunday evening, and then low
pressure begins to develop over the Tennessee Valley. A warm
front begins to lift out ahead of the developing low and moves
into far southeast portions of the forecast area by daybreak
Monday. Will carry slight chance PoPs for Delmarva and the
Delaware Valley, as some snow and/or rain may be possible.
Highs on Sunday will generally be in the 40s and lows Sunday
night will be in the 20s and low 30s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Monday, Monday night, and Tuesday are shaping up to be a pretty
messy period, especially Monday and Monday night. A warm front
located to our south will be lifting northward through the day
Monday into Monday night, before an area of low pressure moves
along the front and moves into our area Monday night into
Tuesday. Cold air will already be in place early Monday as weak
high pressure weakens and retreats to our east. Precipitation is
forecast to begin lifting over the warm front to south and move
into our area during the morning hours. As the precipitation
starts, the column should be cold enough for most places to
start out as snow or a rain show mix for most many places. As
the warm front slowly drifts northward through the day, warmer
air aloft will lift across the area, eventually changing the
snow to a wintry mix of sleet, rain, freezing rain. However,
before the warm air moves in and the change over takes place, we
could have a few inches of snow for portions of eastern
Pennsylvania and northern New Jersey, especially from I-78
northward. South of I-78 down to I-95 corridor, an inch or two
will be possible. South and east of I-95 are forecast to have an
inch or less if any accumulation at all occurs.
As we move farther through the day Monday into Monday night,
the warm air continues to push northward, and the
freezing/frozen precipitation lifts northward as well. Areas
along and north of I-80 may not lose the wintry mix for most of
the night. Once the freezing rain begins to fall, there is
expected to be some ice accumulations which will be on top of
whatever snow falls. Storm total ice accumulations could reach a
quarter of an inch across the Poconos, with lower amounts
farther south where the freezing rain will not last as long.
By Tuesday, the surface low will lift across the area along the
frontal boundary and warm air should be pushing across all
areas and change all precipitation to all liquid rain. As the
low passes to our northeast, precipitation will begin to
dissipate. Once the winds shift to the west and northwest behind
the low, winds will likely become quite gusty with wind gusts
at least 25-30 mph by the late afternoon.
The longer part of the long term......
Tuesday night... The last of the previous system will be
exiting the area Tuesday evening with some snow showers across
the region behind the cold front. Colder and drier air will be
sweeping across the region, so the snows will be done by
midnight. Lows will drop through the 20s across the N/W areas
and to around 30 for Delmarva and the Delaware Valley/S NJ
areas. Winds will be from the W or NW with some gusts to around
20 mph early.
Wed thru Sat...A dry period is expected with an area of high
pressure building across the area Thu/Fri and exiting offshore
Sat. It will be cold at the beginning of the period with much
below temperatures expected Thu. Highs that day will only be in
the 20s N/W and around freezing for most other areas. A few
mid/upper 30s are possible across Delmarva however. Temperatures
will moderate back to near normal by Saturday with highs in the
mid/upper 30s N/W and low/mid 40s most other areas.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
Tonight...After an initial improvement earlier, we had MVFR
ceilings move back in, but those appear to have dissipated now,
so expect VFR conditions to continue overnight. Westerly winds
around 10 to 15 knots with gust up to 30 knots possible.
Moderate confidence.
Sunday... VFR. Westerly winds of 10 to 15 kt with gusts to 30
kt possible before winds gradually diminish late in the
afternoon and evening. High confidence.
Outlook...
Sunday night...VFR. Light west winds. High confidence.
Monday-Monday night...Conditions lowering to MVFR, then IFR
during the morning and continuing through the day and overnight.
Snow develops during the morning, then changes to a wintry mix,
then all rain late in the day and overnight. Moderate
confidence.
Tuesday...IFR conditions with rain early, improving to MVFR then
VFR by the afternoon. Northwest winds become gusty 20-30 knots
by late afternoon.
Tuesday night...VFR. Occasional gusty west to northwest winds
20-30 knots in the evening, dropping off overnight.
Wednesday...VFR. West to northwest winds could gust 20-30 knots.
Wednesday night...VFR. West to northwest could gust 20-30 knots
early, before diminishing overnight.
Thursday...VFR. West to northwest wind 5-10 knots.
&&
.MARINE...
SCA conditions continue through this evening and then gales develop
late tonight. Will go ahead and cancel the SCA and convert to gales
throughout.
Gales will be in effect across Delaware Bay and Delaware ocean
through early Sunday morning, and then a SCA will be needed. For the
New Jersey ocean waters, gales continue into Sunday evening.
Conditions gradually subside below SCA conditions Sunday night.
Outlook...
Monday...Winds remain below advisory levels during the day
Monday.
Monday night-Tuesday...Southwesterly winds will increase, with
gusts above 25 kt possible on the southern coastal waters late
Monday night. By Tuesday afternoon, an abrupt shift to
northwesterly winds is expected and gusts as high as 30 kt are
possible on the coastal waters and the Delaware Bay.
Tuesday night and Wednesday...SCA conditions are expected to
continue with northwesterly winds gusting as high as 30 kt at
times.
Thursday...Winds and seas are expected to slowly subside below
SCA criteria during the morning.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 7 PM EST Sunday for ANZ450>453.
Gale Warning until 7 AM EST Sunday for ANZ430-431-454-455.
&&
Synopsis...Gorse
Near Term...Johnson/MPS
Short Term...MPS
Long Term...O'Hara/Robertson
Aviation...Johnson/O'Brien/Robertson
Marine...Johnson/MPS/RobertsonHazardous weather outlook, Dec 14, 4:28 PM EST, 11 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 428 PM EST Sat Dec 14 2019 NJZ001-007>010-PAZ054-055-060>062-103-105-152130- Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh- Northampton-Western Montgomery-Upper Bucks- 428 PM EST Sat Dec 14 2019 This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Snow to a wintry mix including ice Monday into Tuesday may result in significant travel impacts, especially for the Monday afternoon and Tuesday morning commutes. As of now the greatest impacts look to be across the I-80 corridor, however the amount of snow and ice is uncertain at this time due to a transition of precipitation types. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ012-015-PAZ101-102-104-106-152130- Middlesex-Mercer-Western Chester-Eastern Chester-Eastern Montgomery- Lower Bucks- 428 PM EST Sat Dec 14 2019 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Snow to a wintry mix including some ice should change to rain later Monday into Tuesday which may result in hazardous travel especially for the Monday afternoon commute. The duration of wintry precipitation is less certain at this time, and this will determine the extent of impacts. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-MDZ008-NJZ013-016>019-PAZ070-071-152130- New Castle-Cecil-Western Monmouth-Salem-Gloucester-Camden- Northwestern Burlington-Delaware-Philadelphia- 428 PM EST Sat Dec 14 2019 This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A period of snow or a wintry mix before changing to rain later Monday may result in some slippery travel for the Monday afternoon/evening commute. The duration of wintry precipitation is less certain at this time, and this will determine the extent of any impacts. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-MDZ012-015-019-020-NJZ014-020>027-152130- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 428 PM EST Sat Dec 14 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey and southern New Jersey. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-454-455-152130- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 428 PM EST Sat Dec 14 2019 ...GALE WARNING IN EFFECT UNTIL 7 AM EST SUNDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450>453-152130- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 428 PM EST Sat Dec 14 2019 ...GALE WARNING IN EFFECT UNTIL 7 PM EST SUNDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 3:24 PM EST | Winter Weather Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more | 51 hr |
| Dec 15, 6:39 PM EST | Small Craft Advisory | PHI | 6 hr |
Nearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.